Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 524, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 7, 2012, 10:26 PM CDT for 5 counties in Kentucky; Harrison County, Indiana. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 10:26 PM CDT (03:26 UTC)
- Expired
- Sep 7, 2012, 10:55 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Harrison County, IN, Breckinridge County, KY, Bullitt County, KY, Grayson County, KY, Hardin County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 24 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 10:45 PM CDT | TSTM WND DMG | Ekron, KY | TREES AND POWERLINES DOWN IN CENTRAL MEADE COUNTY. |
| Sep 7, 10:45 PM CDT | TSTM WND GST 50 | 4 Sw Brandenburg, KY | FROM THE KENTUCKY MESONET. |
| Sep 7, 10:53 PM CDT | TSTM WND DMG | Ekron, KY | TREES AND POWERLINES WERE REPORTED DOWN NEAR EKRON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 8:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS53 KLMK 080326
SVRLMK
INC061-KYC027-029-085-093-163-080355-
/O.NEW.KLMK.SV.W.0524.120908T0326Z-120908T0355Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1126 PM EDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
WESTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHWESTERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1155 PM EDT/1055 PM CDT/
* AT 1124 PM EDT/1024 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF SIROCCO TO BASIN
SPRING TO 7 MILES WEST OF STEFF...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
LEITCHFIELD...
BRANDENBURG...
GRAYSVILLE AND SE REE...
MCCOY AND POST...
CENTERVIEW AND PETH...
TAR HILL AND EVANS LANDING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE HAIL...
AND CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3778 8633 3802 8630 3805 8592 3803 8592
3801 8595 3800 8594 3803 8590 3805 8585
3784 8590 3739 8626 3740 8661 3743 8662
TIME...MOT...LOC 0326Z 264DEG 38KT 3806 8638 3781 8635
3742 8671
WIND...HAIL 60MPH <.50IN
$$
JSD1 follow-up statement
016
WWUS53 KLMK 080349
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1149 PM EDT FRI SEP 7 2012
INC061-KYC027-029-085-093-163-080355-
/O.CON.KLMK.SV.W.0524.000000T0000Z-120908T0355Z/
HARRISON IN-MEADE KY-BRECKINRIDGE KY-BULLITT KY-GRAYSON KY-HARDIN KY-
1149 PM EDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1155 PM
EDT/1055 PM CDT/ FOR NORTHWESTERN HARDIN...GRAYSON...WESTERN
BULLITT...EASTERN BRECKINRIDGE...SOUTHEASTERN MEADE AND SOUTHEASTERN
HARRISON COUNTIES...
AT 1145 PM EDT/1047 PM CDT/...A 50 MPH WIND GUST WAS MEASURED NEAR
BRANDENBURG. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM LACONIA TO FLAHERTY TO MILLWOOD...MOVING EAST
AT 45 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
LEITCHFIELD...
BRANDENBURG...
VINE GROVE AND RADCLIFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3778 8633 3802 8630 3805 8592 3803 8592
3801 8595 3800 8594 3803 8590 3805 8585
3784 8590 3739 8626 3740 8661 3743 8662
TIME...MOT...LOC 0348Z 264DEG 38KT 3808 8609 3783 8606
3744 8642
WIND...HAIL 60MPH <.50IN
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 10:02 PM CDT, 24 minutes earlier.
Area forecast discussion, Sep 7, 10:02 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1102 PM EDT FRI SEP 07 2012 .Mesoscale Discussion... Issued at 1100 PM EDT Fri Sep 7 2012 Vigorous squall line making its way into southern Indiana at this hour, with plenty of reports of strong and damaging wind gusts. This line figures to move into the Louisville Metro just before midnight EDT and will continue SE across central Kentucky. SVR Watch 633 in effect until 3 AM EDT/2 AM CDT for the entire area, and that should get the line pretty well into the Lake Cumberland area. Main threats continue to be winds and near-continuous CG lightning. SVR winds likely anywhere along the line, but some of the bowing segments could produce hurricane-force gusts. && .Short Term (Tonight through Saturday)... Issued at 325 PM EDT Fri Sep 7 2012 ...Strong Line of Storms Still Expected this Evening/Overnight... Things remain pretty quiet across the CWA at this hour, although expect scattered thunderstorm development across southern Illinois and west central Kentucky over the next few hours. This will occur with moisture convergence ahead of weak surface low over central Missouri and ahead of a weak shortwave across SW MO. Best timing for this early convection should be between 5 and 7 PM, west of I-65. Expect these storms to be somewhat disorganized due to the lack of deep layer shear at this point. However, strong instability will couple with steep lapse rates and dry mid levels to create a potential localized damaging wind and large hail (low wet bulb zero heights) threat. Chances for scattered storms will persist through mid evening hours as large scale height falls overspread the Ohio Valley in advance of the digging trough over the upper Midwest and weak shortwave from SW MO moves into the area. Main event looks to get going in our northwest CWA between 10 PM and Midnight EDT as a solid line of storms develops ahead of a cold front. This line of storms will then progress eastward to an SDF/BWG line around Midnight to 2 AM EDT, and on to the Bluegrass through the pre-dawn hours. Main threats will be heavy rainfall along with pockets of damaging winds. Perhaps a very small tornado threat will still exist over southwest Indiana at the initial onset of the event, however think the slower timing is going to inhibit low level instability as we lose daytime heating. The potential for a few bowing segments within the line will exist as deep layer shear increases with the onset of a 30-40 knot low level jet beneath the right entrance region of a 80-100 knot upper level jet. A couple of caveats to the timing and expected threats. Am a bit concerned that we have trended the event too slow. Will need to watch initial development of the line over NW Indiana/central Illinois/MO Bootheel and how well the cold pool gets going. This could ultimately cause the line to speed up faster than models are showing. Other concern is that stronger winds will be able to make it to the surface despite some degree of a low level inversion after sunset. Will continue to monitor environment closely leading up to the event. Otherwise, have nearly a 100 percent chance of rain across the entire CWA tonight, with most locations likely to get three quarters of an inch to an inch and a half of rainfall. Frontal boundary moves through from west to east around dawn to the late morning across the CWA. Expect a steady northwest wind on Saturday with highs only in the mid 70s. Skies will gradually scatter out from west to east through the day. .Long Term (Saturday Night - Friday)... Issued at 300 PM EDT Fri Sep 7 2012 A dry 7 day forecast looks on track for this coming week as an upper level trough hangs over the area Sunday and then upper level ridging pushes into the region starting Monday. The upper ridge looks to slowly progress eastward from the Plains Monday to the Midwest by mid week to the Carolinas/Virginias by late week. This pattern will provide for partly to mostly sunny skies every day next week and pleasant fall-like temperatures. High temperatures should range from the mid 70s to around 80 Sun/Mon with a slightly cooler airmass in place. As the ridge peaks over the area by mid week, high temps should max out in the low to mid 80s Tues-Thurs. As the ridge flattens and pushes off to the eastern seaboard toward the end of the week, high temps should be limited to the lower 80s. Low temperatures will generally be in the 50s and lower 60s with the coolest lows during the beginning of the week and then gradually increasing each night toward the middle and end part of the week. && .Aviation (00Z TAF issuance)... Issued at 740 PM EDT Fri Sep 7 2012 Convective clouds have been hard to come by this afternoon, especially in SDF which remains in a local minimum for instability. Only scattered Cu in BWG and LEX, which is largely fading with the loss of heating. Main challenge will be the timing and actual impact of the line of strong/severe storms that is expected to move across Kentucky late this evening and overnight. Have removed any isolated/scattered activity ahead of the main line as it has failed to materialize. Will introduce VCTS from NW to SE between 02Z and 05Z, and with only moderate confidence regarding the evolution of the squall line, will cover a few hours with a TEMPO for IFR visibilities. Actually do expect off-and-on IFR for at least a part of this time period, and while LIFR is quite possible in the worst part of the storms, it will be too brief to include in the TAF. Once the main squall line moves through well after midnight, look for several hours of MVFR showers in the trailing stratiform precip which could carry through until around daybreak Sat. Behind the front we should see somewhat frisky NNW winds wish gusts pushing 20 kt, but could be stronger if the clouds break earlier. Otherwise VFR conditions through the day. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........RAS Short Term.......BJS Long Term........AMS Aviation.........RAS
Hazardous weather outlook, Sep 7, 2:43 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM EDT FRI SEP 7 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-082245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 343 PM EDT FRI SEP 7 2012 /243 PM CDT FRI SEP 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON OR EARLY EVENING...ESPECIALLY WEST OF INTERSTATE 65. A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL AND BRIEF HEAVY RAINFALL. THIS EVENING A POWERFUL SQUALL LINE IS EXPECTED TO PUSH ACROSS THE ENTIRE REGION. THE LINE IS CURRENTLY FORECAST TO REACH DUBOIS COUNTY AROUND 10 PM TO 12 AM EDT...LOUISVILLE AND BOWLING GREEN AROUND MIDNIGHT TO 2 AM EDT...AND THE BLUE GRASS THROUGH THE PRE- DAWN HOURS. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL...ESPECIALLY IN SOUTHERN INDIANA. LOCALLY TORRENTIAL RAINS CAN ALSO BE EXPECTED WITH OVER AN INCH OF RAIN POSSIBLE IN JUST A FEW HOURS. TAKE A FEW MOMENTS TODAY TO REVIEW YOUR SEVERE WEATHER SAFETY PLAN. DO YOU HAVE FRESH BATTERIES IN YOUR NOAA WEATHER RADIO? .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT STRONG WINDS...WIND DAMAGE...AND HAIL OF ANY SIZE BY CALLING THE SPOTTER LINE OR SENDING A REPORT THROUGH E-SPOTTER...FACEBOOK...OR TWITTER. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). BJS/AMS
In the hours before
Local storm report, Sep 7, 10:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1110 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 2 S PAOLI 38.53N 86.47W
09/07/2012 ORANGE IN LAW ENFORCEMENT
TREES DOWN ON SR37 SOUTH.
&&
EVENT NUMBER LMK1201075
MRCLocal storm report, Sep 7, 10:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1111 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND DMG ORLEANS 38.66N 86.45W
09/07/2012 ORANGE IN LAW ENFORCEMENT
TREES DOWN ALONG CR100 WEST.
&&
EVENT NUMBER LMK1201076
MRCLocal storm report, Sep 7, 10:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1113 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 1 S HAWESVILLE 37.88N 86.76W
09/07/2012 HANCOCK KY CO-OP OBSERVER
TREE DOWN ACROSS RAILROAD TRACKS.
&&
EVENT NUMBER LMK1201077
MRCLocal storm report, Sep 7, 10:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST JASPER 38.39N 86.94W
09/07/2012 M55 MPH DUBOIS IN EMERGENCY MNGR
MEASURED WIND GUST.
&&
EVENT NUMBER LMK1201078
TENHARMSELLocal storm report, Sep 7, 10:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1122 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 1 S HAWESVILLE 37.88N 86.76W
09/07/2012 HANCOCK KY EMERGENCY MNGR
TREES DOWN WITHIN THE CITY LIMITS. ESTIMATED GUST OF 65
MPH.
&&
EVENT NUMBER LMK1201079
MRCSpecial weather statement, Sep 7, 10:23 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1123 PM EDT FRI SEP 7 2012
INZ076-077-084-090-080355-
CRAWFORD IN-HARRISON IN-ORANGE IN-WASHINGTON IN-
1123 PM EDT FRI SEP 7 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 35
MPH WINDS...
AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTH OF SALEM...AND MOVING EAST
AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BLUE RIVER AND FARABEE...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
86 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3858 8589 3849 8597 3849 8600 3845 8600
3822 8619 3821 8657 3860 8622
TIME...MOT...LOC 0323Z 240DEG 53KT 3846 8607
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:56 PM CDT | Special Weather Statement | LMK | Hancock, Ohio | 54 min |
| Sep 7, 9:34 PM CDT | Special Weather Statement | LMK | Hancock | 46 min |
| Sep 7, 9:36 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 29 min |
| Sep 7, 9:52 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Ohio | 43 min |
| Sep 7, 10:00 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 40 min |
| Sep 7, 10:10 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 40 min |
| Sep 7, 10:24 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 46 min |
| Sep 7, 10:52 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 28 min |
| Sep 7, 11:04 PM CDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Hardin, Logan, Simpson and 1 more | 26 min |
| Sep 7, 11:09 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Shelby, Spencer | 46 min |
| Sep 7, 11:14 PM CDT | Special Weather Statement | LMK | Hart, Larue, Nelson | 46 min |
| Sep 7, 11:39 PM CDT | Areal Flood Advisory | LMK | Jefferson | 111 min |
| Sep 7, 11:44 PM CDT | Special Weather Statement | LMK | Allen, Barren, Edmonson, Logan, Simpson, Warren | 26 min |
| Sep 7, 11:48 PM CDT | Special Weather Statement | LMK | Anderson, Franklin, Green, Harrison, Hart, Larue and 9 more | 42 min |
| Sep 8, 12:07 AM CDT | Special Weather Statement | LMK | Allen, Barren, Butler, Edmonson, Logan, Simpson and 1 more | 43 min |
| Sep 8, 12:23 AM CDT | Severe Thunderstorm Warning | LMK | Logan | 32 min |
| Sep 8, 12:29 AM CDT | Special Weather Statement | LMK | Anderson, Bourbon, Clark, Fayette, Harrison, Nicholas and 2 more | 46 min |
| Sep 8, 1:02 AM CDT | Special Weather Statement | LMK | Adair, Casey, Garrard, Jessamine, Lincoln, Madison and 2 more | 43 min |
| Sep 8, 1:07 AM CDT | Special Weather Statement | LMK | Bourbon, Clark, Nicholas | 43 min |
| Sep 7, 7:30 PM CDT | Special Weather Statement | LMK | Dubois, Orange, Washington | 90 min |
| Sep 7, 8:50 PM CDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 45 min |
| Sep 7, 9:09 PM CDT | Special Weather Statement | LMK | Crawford, Dubois, Orange | 56 min |
| Sep 7, 9:13 PM CDT | Severe Thunderstorm Warning | LMK | Dubois, Orange | 32 min |
| Sep 7, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Dubois, Harrison, Orange, Perry and 2 more | 40 min |
| Sep 7, 9:54 PM CDT | Special Weather Statement | LMK | Harrison | 31 min |
| Sep 7, 10:06 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Washington | 29 min |
| Sep 7, 10:23 PM CDT | Special Weather Statement | LMK | Crawford | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.